Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have rashes on body after taking levaquin. What is causing this ?

Hi i m 32 yr old woman ....i had cold and cough in the month of 11/10/2010......i went to the Doctor he gave me LEVAQUIN 500 MG AND PREDNISONE 10 MG TABLET . I took 2 tablet of LEVAQUIN after that i had some hives on my body.then concerned doctor again he gave CLARITIN OF 10 TABLET .I completed that dose. But still having that kind of rashes on body special when taking bath with hot water or any thing rough surface rub on my skin suddenly hives come and after an hour it goes automatically. I was worried so took an appointment with dermatologist on 02/21/2011 he said that it may be coz of dry weather ,he gave me some cream and medicine as below 1.Xyzal(Levocetirizine 5 mg ) in AM 2 Zyrtec 10 mg(OTC) in Pm 3 Desowen Cream 0.05)2*day(for face) 4 Triamcinolone 0.1% cream (for body) today is 03/04/2011 but i am facing same ....Can you tell what exactly happened with my skin and how long this medicine take to recover ? will recover or not?
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dear Ma'm,

You are describing "chronic urticaria". There can be multiple causes, so please get yourself evaluated, before going on taking medications, since we need to get to the root of the problem.

You are encouraged to visit the Cosmetology Clinic on Wednesdays at CMC Vellore, or meet a local expert dermatologist, and have yourself evaluated in detail.
Answered: Thu, 5 May 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
Some peoples have sensitivity to certain drugs like penicillin, cotrimoxazole(septran), quinolones group drugs ( ciprofloxacin levofloxacin) etc You might be suffering from hypersensitivity reaction to drugs.
Continue to medicines by advise of Dermatologist.
Have a Healthful Day..
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor